One special class of modular forms and group representations
Journal de théorie des nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 247-262.

In this article we consider one special class of modular forms which are products of Dedekind η-functions and the relationships between these functions and representations of finite groups.

On étudie une famille de formes modulaires qui sont des produits de fonctions η de Dedekind. On s’intéresse aussi aux liens entre ces fonctions et les représentations des groupes finis.

@article{JTNB_1999__11_1_247_0,
     author = {Voskresenskaya, Galina V.},
     title = {One special class of modular forms and group representations},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {247--262},
     publisher = {Universit\'e Bordeaux I},
     volume = {11},
     number = {1},
     year = {1999},
     mrnumber = {1730443},
     zbl = {0954.11014},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1999__11_1_247_0/}
}
TY  - JOUR
AU  - Voskresenskaya, Galina V.
TI  - One special class of modular forms and group representations
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1999
SP  - 247
EP  - 262
VL  - 11
IS  - 1
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_1999__11_1_247_0/
LA  - en
ID  - JTNB_1999__11_1_247_0
ER  - 
%0 Journal Article
%A Voskresenskaya, Galina V.
%T One special class of modular forms and group representations
%J Journal de théorie des nombres de Bordeaux
%D 1999
%P 247-262
%V 11
%N 1
%I Université Bordeaux I
%U http://www.numdam.org/item/JTNB_1999__11_1_247_0/
%G en
%F JTNB_1999__11_1_247_0
Voskresenskaya, Galina V. One special class of modular forms and group representations. Journal de théorie des nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 247-262. http://www.numdam.org/item/JTNB_1999__11_1_247_0/

[1] G. Mason, M24 and certain automorphic forms. Contemp. Math. 45 (1985), 223-244. | MR | Zbl

[2] G. Mason, Finite groups and Hecke operators. Math.Ann. 283 (1989), 381-409. | MR | Zbl

[3] D. Dummit, H. Kisilevsky, J. Mckay, Multiplicative products of η-functions. Contemp. Math. 45 (1985), 89-98. | Zbl

[4] T. Hiramatsu, Theory of automorphic forms of weight 1. Adv. Stud. Pure Math. 13 (1988), 503-584. | MR | Zbl

[5] M. Koike, Higher reciprocity law, modular forms of weight 1 and elliptic curves. Nagoya Math.J. 98 (1985), 109-115. | MR | Zbl

[6] M. Koike, On McKay's conjecture. Nagoya Math.J. 95 (1984), 85-89. | MR | Zbl

[7] G. Ligozat, Courbes modulaires de gendre 1. Bull. Soc. Math. France 43 (1975), 80 pp. | Numdam | MR | Zbl

[8] I.G. Macdonald, Affine systems of roots and the Dedekind η-function. Sb. Perev. Mat. 16 (1972), 3-49. | Zbl

[9] H.S.M. Coxeter, W.O.J. Mozer, Generators and relations for discrete groups. Second edition, Band 14 Springer-Verlag, Berlin-Göttingen- New York 1965 ix+161 pp. | MR | Zbl

[10] G. Shimura, An introduction to the arithmetic theory of automorphic functions. Kanô Memorial Lectures, No. 1. Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971. xiv+267 pp. | MR | Zbl

[11] T. Kondo, Examples of multiplicative η- products. Sci. Pap. Coll. Arts and Sci. Univ. Tokyo. 35 (1986), 133-149. | Zbl

[12] G.V. Voskresenskaya, Modular forms and group representations. Matem. Zametki 52 (1992), 25-31. | MR | Zbl

[13] G.V. Voskresenskaya, Cusp forms and finite subgroups in SL(5, C). Fun. anal. and appl. 29 (1995), 71-73. | MR | Zbl

[14] G.V. Voskresenskaya, Modular forms and regular representations of groups of order 24. Matem. Zametki 60 (1996), 292-294. | MR | Zbl

[15] G.V. Voskresenskaya, Modular forms and the representations of dihedral groups. Matem. Zametki 63 (1998), 130-133. | MR | Zbl

[16] G.V. Voskresenskaya, Hypercomplex numbers, root systems and modular forms, "Arithmetic and geometry of varieties" . Samara, (1992), 48-59. | MR | Zbl